# SDR DALA2024061806180

- Difficulty date: June 12, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0395194) DAMAGED SEAT TRACK STA 520 LBL 25 WL208. REMOVED AND REPLACED SEAT TRACK AT STA.500I TO STA.520 IAW B737-800 SRM 53-00-52-2R. REPAIR 4, LBL 25 WL 208.
